Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 464, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 12, 2016, 12:23 AM CDT for Cheyenne County, Sherman County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2016, 12:23 AM CDT (05:23 UTC)
- Expired
- Aug 12, 2016, 1:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Sherman County, KS
The radar
The Goodland radar (KGLD), 20 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 3070 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
828
WUUS53 KGLD 120523
SVRGLD
KSC023-181-120615-
/O.NEW.KGLD.SV.W.0464.160812T0523Z-160812T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1123 PM MDT THU AUG 11 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS...
NORTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 1215 AM MDT/115 AM CDT/
* AT 1123 PM MDT/1223 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 11
MILES SOUTHEAST OF BONNY RESERVOIR...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 10204 3958 10204 3960 10160 3933 10171
3936 10202
TIME...MOT...LOC 0523Z 271DEG 19KT 3953 10197
HAIL...0.75IN
WIND...60MPH
$$
JN3 follow-up statements
319
WWUS53 KGLD 120531 RRA
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1131 PM MDT THU AUG 11 2016
KSC023-181-120615-
/O.CON.KGLD.SV.W.0464.000000T0000Z-160812T0615Z/
CHEYENNE KS-SHERMAN KS-
1131 PM MDT THU AUG 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
MDT/115 AM CDT/ FOR SOUTHWESTERN CHEYENNE AND NORTHWESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...
AT 1131 PM MDT/1231 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 13
MILES NORTH OF RULETON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 10204 3958 10204 3960 10160 3933 10171
3936 10202
TIME...MOT...LOC 0531Z 271DEG 19KT 3953 10191
HAIL...0.75IN
WIND...60MPH
$$
JN180
WWUS53 KGLD 120549 RRA
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1149 PM MDT THU AUG 11 2016
KSC023-181-120615-
/O.CON.KGLD.SV.W.0464.000000T0000Z-160812T0615Z/
CHEYENNE KS-SHERMAN KS-
1149 PM MDT THU AUG 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
MDT/115 AM CDT/ FOR SOUTHWESTERN CHEYENNE AND NORTHWESTERN SHERMAN
COUNTIES IN NORTHWESTERN KANSAS...
AT 1149 PM MDT/1249 AM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 13
MILES NORTH OF GOODLAND...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOODLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3942 10204 3958 10204 3960 10160 3933 10171
3936 10202
TIME...MOT...LOC 0549Z 271DEG 19KT 3953 10178
HAIL...0.75IN
WIND...60MPH
$$
JN549
WWUS53 KGLD 120600
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1200 AM MDT FRI AUG 12 2016
KSC023-181-120610-
/O.CAN.KGLD.SV.W.0464.000000T0000Z-160812T0615Z/
CHEYENNE KS-SHERMAN KS-
1200 AM MDT FRI AUG 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEYENNE AND
NORTHWESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3942 10204 3958 10204 3960 10160 3933 10171
3936 10202
TIME...MOT...LOC 0558Z 271DEG 19KT 3953 10170
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 10:22 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 11, 10:22 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Goodland KS 922 PM MDT THU AUG 11 2016 .UPDATE... Issued at 922 PM MDT Thu Aug 11 2016 Update to forecast to adjust current pop scheme in forecast to account for increasing areal coverage west of the CWA...moving east. Line of rw/trw approaching NE CO counties at this time and will continue to push eastward into the overnight hrs. Rest of forecast on track at this time. && .SHORT TERM...(This afternoon through Friday) Issued at 1203 PM MDT Thu Aug 11 2016 Surface low over S Nebraska and associated trough extending south over Kansas will gradually move east this afternoon. Surface trough and wind shift will serve as a focus for afternoon thunderstorm development mainly in our eastern counties east of Highway 83. Some uncertainty exists about coverage and intensity of convection this afternoon given the persistent band of mid clouds and light showers currently over the area. Some stronger storms appear likely in the east in any areas getting a bit more sun. Even though current band of mid clouds is holding temps down a bit at midday, will not mess with max temp forecast figuring a couple hours of afternoon sun will let temps quickly rebound in the west. Thunderstorms will likely develop along the front range of CO/WY this afternoon ahead of next weak mid-level trough. By late evening some of these storms may work their way into the northwest part of the forecast area. At this time not anticipating much severe weather from these but radar trends will need to be monitored this evening. .LONG TERM...(Friday night through Thursday) Issued at 202 PM MDT Thu Aug 11 2016 Southwest flow aloft shifts more zonal and westerly as we head into Friday night and Saturday. Showers and thunderstorms will focus along a shortwave that will slowly move across the region during this time period. Activity will likely remain in eastern Colorado through mid-morning on Saturday with development further east as the day progresses and the trough moves from northwest to southeast. Upper flow will gradually shift more northwesterly as we head into Sunday and a closed H5 low moves across the northern Plains. Weak ridging will take shape in the southwest to enhance this northwest flow aloft. An active pattern will continue across the northern Plains through the forecast period with a series of low pressure systems traversing to the north of the CWA and pushing several relatively fast moving troughs across northern portions of the region with high pressure situated to the south and southwest. This will lead to a complicated PoP forecast for Monday through Thursday with most areas remaining dry as guidance is suggesting that the high pressure will prevail across the area. Will need to monitor the evolution of the pattern as a southern shift would significantly increase PoPs for the northern portions of the CWA. Temperatures will be nearly normal for the period as afternoon highs climb into the upper 80s. Low temperatures will fall into the lower 60s each night through Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 520 PM MDT Thu Aug 11 2016 Conditions....VFR...w/ a mix of sct/bkn low/mid clouds. Precip/Wx.....None expected other than VCTS for KGLD 05z- 09z Friday...for KMCK 00z-02z Friday and 06z-10z Friday. Winds.........For KGLD...lgt/var thru 05z...then north around 10kts. By 09z...northeast around 10kts. For KMCK...lgt/var thru 02z...then mainly northeast around 10kts. 06z-10z shift to north around 10kts. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JN SHORT TERM...DLF LONG TERM...TL AVIATION...JN
Hazardous weather outlook, Aug 11, 11:35 AM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1035 AM MDT THU AUG 11 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121645- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1035 AM MDT THU AUG 11 2016 /1135 AM CDT THU AUG 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID-AFTERNOON, MAINLY ALONG AND EAST OF HIGHWAY 83. STRONGER STORMS WILL PRODUCE LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS WILL FORM LATER THIS AFTERNOON ALONG THE FRONT RANGE OF COLORADO AND WYOMING AND WILL MOVE INTO THE TRI-STATE AREA FROM THE WEST LATER THIS EVENING WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND EASTERN COLORADO BOTH FRIDAY AND SATURDAY AFTERNOON INTO THE EVENING HOURS. A FEW STORMS COULD BECOME MARGINALLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS EXPECTED AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WOULD BE APPRECIATED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 11, 10:18 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
918 PM MDT THU AUG 11 2016
COZ090>092-120330-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
918 PM MDT THU AUG 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND NORTHWESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 930 PM MDT...
AT 915 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BURDETT TO 8 MILES SOUTH OF OTIS TO 5
MILES SOUTHEAST OF GENOA. MOVEMENT WAS SOUTHEAST AT 40 MPH.
WIND GUSTS OF 35 TO 55 MPH WILL BE POSSIBLE...STRONGEST IN YUMA
COUNTY. MODERATE TO HEAVY RAINFALL AND SHARPLY REDUCED
VISIBILITIES WILL BE POSSIBLE IN YUMA COUNTY AS WELL.
LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER AND ABARR.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3956 10315 3957 10280 4030 10279 4022 10264
3980 10260 3887 10316
TIME...MOT...LOC 0315Z 311DEG 34KT 4031 10296 4003 10294 3923 10341
007Special weather statement, Aug 11, 10:32 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
932 PM MDT THU AUG 11 2016
COZ090>092-120345-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
932 PM MDT THU AUG 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND NORTHWESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 945 PM MDT...
AT 930 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF YUMA TO 16 MILES SOUTHEAST OF
OTIS TO 8 MILES SOUTH OF ARRIBA. MOVEMENT WAS EAST SOUTHEAST AT 35
MPH.
WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. MODERATE TO HEAVY
RAINFALL AND SHARPLY REDUCED VISIBILITIES WILL BE POSSIBLE IN YUMA
COUNTY.
LOCATIONS IMPACTED INCLUDE...
YUMA...FLAGLER...SEIBERT...AROYA...HEARTSTRONG...ABARR AND JOES.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND
406.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3955 10315 3957 10280 4028 10279 4013 10254
3972 10258 3882 10312 3888 10317
TIME...MOT...LOC 0330Z 316DEG 28KT 4021 10282 3993 10284 3917 10330
007Special weather statement, Aug 11, 10:49 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
949 PM MDT THU AUG 11 2016
COZ090>092-120415-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
949 PM MDT THU AUG 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND WESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 1015 PM MDT...
AT 948 PM MDT...THUNDERSTORM OUTFLOW WAS LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF YUMA TO 13 MILES NORTHEAST OF COPE TO
10 MILES NORTHEAST OF BOYERO. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS OF 40 TO 55 MPH WILL BE POSSIBLE. MODERATE TO HEAVY
RAINFALL AND SHARPLY REDUCED VISIBILITIES WILL BE POSSIBLE IN WESTERN
YUMA COUNTY.
LOCATIONS IMPACTED INCLUDE...
YUMA...STRATTON...FLAGLER...SEIBERT...ECKLEY...VONA AND HEARTSTRONG.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND
422.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3926 10316 3957 10297 3957 10280 4030 10279
4005 10240 3957 10239 3866 10293 3892 10316
TIME...MOT...LOC 0348Z 316DEG 28KT 4018 10273 3984 10272 3907 10318
007Special weather statement, Aug 11, 11:41 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1041 PM MDT THU AUG 11 2016
NEZ079-080-120515-
DUNDY NE-HITCHCOCK NE-
1041 PM MDT THU AUG 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR DUNDY AND NORTHWESTERN HITCHCOCK
COUNTIES UNTIL 1115 PM MDT/1215 AM CDT/...
AT 1040 PM MDT/1140 PM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED ALONG
A LINE EXTENDING FROM 3 MILES NORTH OF GRAINTON TO 14 MILES
SOUTHWEST OF CRETE. MOVEMENT WAS SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
PARKS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 10163 4000 10174 4021 10205 4028 10205
4035 10198 4035 10122
TIME...MOT...LOC 0440Z 310DEG 29KT 4087 10129 4026 10199
007Special weather statement, Aug 12, 12:11 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1111 PM MDT THU AUG 11 2016
COZ091-KSZ001-013-120545-
KIT CARSON COUNTY CO-CHEYENNE KS-SHERMAN KS-
1111 PM MDT THU AUG 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY IN
EAST CENTRAL COLORADO...SOUTHWESTERN CHEYENNE AND NORTHWESTERN
SHERMAN COUNTIES IN NORTHWESTERN KANSAS UNTIL 1145 PM MDT/1245 AM
CDT/...
AT 1110 PM MDT/1210 AM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED 10
MILES SOUTHEAST OF BONNY RESERVOIR...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 23.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 447 AND 450.
LAT...LON 3930 10161 3930 10212 3957 10210 3957 10205
3960 10205 3962 10160
TIME...MOT...LOC 0510Z 267DEG 22KT 3950 10202
JNSpecial weather statement, Aug 12, 12:13 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1113 PM MDT THU AUG 11 2016
COZ090-KSZ001-120600-
YUMA COUNTY CO-CHEYENNE KS-
1113 PM MDT THU AUG 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO AND CHEYENNE COUNTIES IN NORTHWESTERN KANSAS
UNTIL MIDNIGHT MDT/100 AM CDT/...
AT 1113 PM MDT/1213 AM CDT/...THUNDERSTORM OUTFLOW WAS LOCATED 8
MILES NORTHEAST OF BONNY RESERVOIR...MOVING EAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
ST. FRANCIS AND WHEELER.
LAT...LON 3994 10160 3957 10158 3957 10178 3958 10212
3993 10210
TIME...MOT...LOC 0513Z 267DEG 22KT 3968 10203
JNThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 12:11 AM CDT | Special Weather Statement | GLD | Sherman | 34 min |
| Aug 12, 12:13 AM CDT | Special Weather Statement | GLD | Cheyenne | 47 min |
| Aug 12, 12:17 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 43 min |
| Aug 12, 12:45 AM CDT | Special Weather Statement | GLD | Rawlins | 45 min |
| Aug 12, 12:58 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 32 min |
| Aug 12, 1:29 AM CDT | Special Weather Statement | GLD | Cheyenne, Decatur, Rawlins, Sherman | 61 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.